Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 298923, 13 pages
http://dx.doi.org/10.1155/2012/298923
Research Article

Product Summability Transform of Conjugate Series of Fourier Series

1Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Road, Surat 395 007, India
2Dr. Ram Manohar Lohia Avadh University, Hawai Patti Allahabad Road, Faizabad 224 001, India

Received 22 February 2012; Revised 15 March 2012; Accepted 15 March 2012

Academic Editor: Ram U. Verma

Copyright © 2012 Vishnu Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vishnu Narayan Mishra, Kejal Khatri, and Lakshmi Narayan Mishra, “Product Summability Transform of Conjugate Series of Fourier Series,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 298923, 13 pages, 2012. https://doi.org/10.1155/2012/298923.